MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record review was completed on the reported lot #v1l141.The lot was found to have been manufactured and released to predetermined specifications and no anomalies were found during review of the records.We received 1 sample on 12/20/2021.The sample was received activated.The root cause was determined to be an incomplete top seal resulting from production personnel not following internal procedure.Issue will be monitored through routine complaint trend analysis and personnel will be retrained on internal standard production methods.Additionally, a warning label is being added to the label of the device that specifies that ¿when activating, hold away from patient.¿ we will continue to monitor complaint trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
It has been reported that a cardinal health hot pack burst onto a nurse¿s shirt, down the lower half of her trunk and down both legs of her pants (upper thighs and shins).There was mild skin irritation where the contents of the package came into contact with the skin.The nurse reported that she brushed off as much of the material as possible with a washcloth at the time of the pack bursting.Once home, she removed clothing and washed her skin with soap and water.The irritation subsided with no significant or lasting injury.At present, she is doing fine.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key13056308
Report Number1423537-2021-00701
Device Sequence Number1608527
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV1L141
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale